# SDR JJBA20130507006

- Difficulty date: May 7, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N857CA
- Make and model: Dhav DHC8311
- Aircraft serial: 531
- Aircraft time: 29,260 hours, 32,125 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, CREW RECEIVED A PASSENGER DOOR CAUTION LIGHT.  THE CREW DECLARED AND EMERGENCY AND LANDED SAFELY.  NO LOSS OF PRESSURIZATION WAS EXPERIENCED.  MX ADJUSTED THE OVER CENTER PROXIMITY SENSOR.
